Équations fonctionnelles du dilogarithme
Annales de l'Institut Fourier, Tome 68 (2018) no. 1, pp. 151-169.

Cet article démontre une « nouvelle » famille d’équations fonctionnelles (Eq n ) (n4) satisfaites par le dilogarithme de Rogers. Ces équations fonctionnelles reflètent la combinatoire des coordonnées diédrales des espaces de modules de courbes de genres 0, 0,n . Pour n=4, on retrouve la relation de dualité et, pour n=5, la relation à 5 termes du dilogarithme. Dans une seconde partie, on démontre que la famille (Eq n ) se réduit à la relation à 5 termes. C’est, à la connaissance de l’auteur, la première fois qu’une famille infinie d’équations fonctionnelles du dilogarithme ayant un nombre croissant de variables (n-3 pour (Eq n )) se réduit à la relation à 5 termes.

La réduction de cette famille d’équations à la relation de 5-cycle explique les guillemets de la première phrase.

This paper proves a “new” family of functional equations (Eq n ) for Rogers dilogarithm. These equations rely on the combinatorics of dihedral coordinates on moduli spaces of curves of genus 0, 0,n . For n=4 we find back the duality relation while n=5 gives back the 5 terms relation. It is then proved that the whole family reduces to the 5 terms relation. In the author’s knownledge, it is the first time that an infinite family of functional equations for the dilogarithm with an increasing number of variables (n-3 for (Eq n )) is reduced to the 5 terms relation.

This reduction explains the quotation marks around “new” at the beginning of this abstract.

Reçu le : 2015-11-02
Révisé le : 2017-05-28
Accepté le : 2017-09-14
Publié le : 2018-04-18
DOI : https://doi.org/10.5802/aif.3155
Classification : 39B50,  11G55,  39B22,  39B32,  33B30
Mots clés: Équation fonctionnelle, dilogarithme, espaces de modules, espaces de modules de courbes de genre 0, polylogarithmes
@article{AIF_2018__68_1_151_0,
     author = {Soud\`eres, Ismael},
     title = {\'Equations fonctionnelles du dilogarithme},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {68},
     number = {1},
     year = {2018},
     pages = {151-169},
     doi = {10.5802/aif.3155},
     language = {fr},
     url = {aif.centre-mersenne.org/item/AIF_2018__68_1_151_0/}
}
Soudères, Ismael. Équations fonctionnelles du dilogarithme. Annales de l'Institut Fourier, Tome 68 (2018) no. 1, pp. 151-169. doi : 10.5802/aif.3155. https://aif.centre-mersenne.org/item/AIF_2018__68_1_151_0/

[1] Brown, Francis C. S. Multiple zeta values and periods of moduli spaces 𝔐 ¯ 0,n , Ann. Sci. Éc. Norm. Supér., Tome 42 (2009) no. 3, pp. 371-489 | Article | Zbl 1216.11079

[2] Chapoton, Frédéric Functional identities for the Rogers dilogarithm associated to cluster Y-systems, Bull. Lond. Math. Soc., Tome 37 (2005) no. 5, pp. 755-760 | Article | Zbl 1134.33303

[3] Inoue, Rei; Iyama, Osamu; Keller, Bernhard; Kuniba, Atsuo; Nakanishi, Tomoki Periodicities of T-systems and Y-systems, dilogarithm identities, and cluster algebras I : type B r , Publ. Res. Inst. Math. Sci., Tome 49 (2013) no. 1, pp. 1-42 | Article | Zbl 1273.13041

[4] Inoue, Rei; Iyama, Osamu; Keller, Bernhard; Kuniba, Atsuo; Nakanishi, Tomoki Periodicities of T-systems and Y-systems, dilogarithm identities, and cluster algebras II : types C r , F 4 , and G 2 , Publ. Res. Inst. Math. Sci., Tome 49 (2013) no. 1, pp. 43-85 | Article | Zbl 1283.13021

[5] Keller, Bernhard On cluster theory and quantum dilogarithm identities, Representations of algebras and related topics (EMS Series of Congress Reports), European Mathematical Society, 2011, pp. 85-116 | Article | MR 2931896 | Zbl 1307.13028

[6] Soudères, Ismael Cycle complex over 1 minus 3 points : toward multiple zeta values cycles., 2012 (http://arxiv.org/abs/1210.4653v2)

[7] Suslin, Andrei A. Algebraic K-theory of fields, Proceedings of the International Congress of Mathematicians, Vol. 1 (Berkeley, Calif., 1986) (1987), pp. 222-244 | Zbl 0675.12005

[8] Suslin, Andrei A. K 3 of a field, and the Bloch group, Trudy Mat. Inst. Steklov., Tome 183 (1990), p. 180-199, 229 | Zbl 0741.19005

[9] Wojtkowiak, Zdzisław The basic structure of polylogarithmic functional equations, Structural properties of polylogarithms (Mathematical Surveys and Monographs) Tome 37, American Mathematical Society, 1991, pp. 205-231 | Article | Zbl 0745.33009

[10] Zagier, Don The remarkable dilogarithm, J. Math. Phys. Sci., Tome 22 (1988) no. 1, pp. 131-145 | MR 940391 | Zbl 0669.33001

[11] Zagier, Don The dilogarithm function in geometry and number theory, Number theory and related topics (Bombay, 1988) (Tata Inst. Fund. Res. Stud. Math.) Tome 12, Tata Institute of Fundamental Research, 1989, pp. 231-249 | Zbl 0744.33011

[12] Zagier, Don The dilogarithm function, Frontiers in number theory, physics, and geometry. II, Springer, 2007, pp. 3-65 | Article | Zbl 1176.11026